H∞ control for networked control systems with randomly occuring packet losses and disturbances

Title
H∞ control for networked control systems with randomly occuring packet losses and disturbances
Author(s)
박주현이태희권오민[권오민]이상문[이상문]
Keywords
Bernoulli distributions; Discontinuous control; Linear matrix inequality formulations; Lyapunov stability theory; Mean square stability; Networked Control Systems (NCSs); Randomly occurring disturbances; Time-varying delayed; Control; Linear matrix inequalities; Networked control systems; Stability; Packet loss
Issue Date
201308
Citation
Transactions of the Korean Institute of Electrical Engineers, v.62, no.8, pp.1132 - 1137
Abstract
This paper considers the H�� control problem for networked control systems(NCSs). In order to solve the problem which comes from discontinuous control signal in NCSs, an approach that discontinuous control signals treat time-varying delayed continuous signals is applied to achieve H�� stability of NCSs. In addition, randomly occurring packet losses and disturbances are considered by introducing stochastic variables with Bernoulli distribution. Based on Lyapunov stability theory, a new stability condition is obtained via linear matrix inequality formulation to find the H��controller which achieves the mean square stability of NCSs. Finally, the proposed method is applied to a numerical example in order to show the effectiveness of our results.
URI
http://hdl.handle.net/YU.REPOSITORY/29180http://dx.doi.org/10.5370/KIEE.2013.62.8.1132
ISSN
1975-8359
Appears in Collections:
공과대학 > 전기공학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE